Volume 8, issue 1 (2008)

Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Examples of exotic free $2$–complexes and stably free nonfree modules for quaternion groups
1

F Rudolf Beyl and Nancy Waller

On relations and homology of the Dehn quandle
19

Joel Zablow

Knots in lens spaces with the $3$–sphere surgery
53

Toshio Saito

Ideal boundary of $7$–systolic complexes and groups
81

Damian Osajda

Knot Floer homology and integer surgeries
101

Peter S Ozsváth and Zoltán Szabó

Topology of random linkages
155

Michael Farber

Loop structures in Taylor towers
173

Gregory Z Arone, William G Dwyer and Kathryn Lesh

The Thurston polytope for four-stranded pretzel links
211

Joan E Licata

Representations of spaces
245

Wojciech Chachólski and Jerome Scherer

Tropicalization of group representations
279

Daniele Alessandrini

The foam and the matrix factorization $\mathit{sl}_3$ link homologies are equivalent
309

Marco Mackaay and Pedro Vaz

Volume and homology of one-cusped hyperbolic $3$–manifolds
343

Marc Culler and Peter B Shalen

On tight contact structures with negative maximal twisting number on small Seifert manifolds
381

Paolo Ghiggini

On non fundamental group equivalent surfaces
397

Mina Teicher and Michael Friedman

Floer homology of families I
435

Michael Hutchings

The Jacobi orientation and the two-variable elliptic genus
493

Matthew Ando, Christopher P French and Nora Ganter

Rings of symmetric functions as modules over the Steenrod algebra
541

William M Singer

Nielsen type numbers and homotopy minimal periods for maps on $3$–solvmanifolds
563

Jong Bum Lee and Xuezhi Zhao

The cobordism class of the multiple points of immersions
581

Gábor Braun

Knot Floer homology and Seifert surfaces
603

Andras Juhasz

Nonsmoothable, locally indicable group actions on the interval
609

Danny Calegari

Publication of this issue is now complete.